Lower Age Limit: Advisory 12 YearsStorage Information
Do not store above 25?C. Store in the original package.
AmbientPreperation and Usage
Dosage: Swallow tablets whole with a glass of water.
Adults: 2 tablets every 4 to 6 hours. Do not take more than 8 tablets in 24 hours.
Children aged 16-18 years: 1-2 tablets every 6 hours, when necessary. Do not take more than 8 tablets in 24 hours.
Children aged 12-15 years: 1 tablet every 6 hours, when necessary. Do not take more than 4 tablets in 24 hours.
Not recommended for children under 12 years.
Do not take more than the label tells you to. If you do not get better, talk to your doctor.
This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel. See the leaflet inside for more information.
If you need to take this medicine for more than 3 days you should see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than three days it can make them worse.
Contains Paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Keep out of the sight and reach of children.
Net Content: 30 x TabletsIngredients
Each Film-Coated Tablet contains Paracetamol 500mg, Codeine Phosphate 8mg, Caffeine 30mg
Please Note: Whilst we make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.